Alert archive / Alabama / River Flood Warnings in 2015

River Flood Warning 22, NWS Birmingham, AL

December 23, 2015Montgomery County, Alabama

NWS Birmingham, AL issued this river flood warning at Dec 23, 2015, 9:33 PM CST for Montgomery County, Alabama. It took effect at Dec 24, 2015, 3:00 AM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 9:33 PM CST (03:33 UTC)
In effect from
Dec 24, 2015, 3:00 AM CST
Expired
Dec 27, 2015, 10:11 AM CST
In force
3 days
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Catoma Creek near Montgomery (CATA1).

Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WGUS44 KBMX 240333
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
933 PM CST WED DEC 23 2015

...The National Weather Service in Birmingham has issued a Flood 
Warning for the following rivers in Alabama... 

  Catoma Creek Near U.S. 331 Highway Bridge Affecting Montgomery 
  County.

.Heavy rainfall across south-central Alabama over the past 24 hours
over the Catoma Creek is prompting a flood warning for the Catoma
Creek near U.S. 331 Highway Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Thursday morning...or sooner if 
conditions warrant.

&&

ALC101-241533-
/O.NEW.KBMX.FL.W.0022.151224T0900Z-151225T0100Z/
/CATA1.1.ER.151224T0900Z.151224T1200Z.151224T1300Z.NO/
933 PM CST WED DEC 23 2015

The National Weather Service in Birmingham has issued a 

* Flood Warning for the Catoma Creek Near U.S. 331 Highway Bridge.
* from late tonight to Thursday evening...or until the warning is 
  canceled.
* At  9:00 PM Wednesday The stage Was 19.6 feet. 
* Flood Stage is 20.0 feet. 
* Minor Flooding is forecast. 
* Forecast...Rise above Flood Stage by early tomorrow  and continue 
  to rise to near 20.1 feet by tomorrow morning. The river will fall
  below Flood Stage by tomorrow morning.
* Impact...At 20.0 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
10 follow-up statements
106 
WGUS44 KBMX 242113
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
313 PM CST THU DEC 24 2015

...Forecast Flooding Changed from Minor to Major Severity for the 
following rivers in Alabama...
  Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery 
  County.

.Heavy rainfall continues across south-central Alabama and is
causing flooding on the Catoma Creek. A flood warning continues
for Catoma Creek Near U.S. 331 Highway Bridge affecting 
Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC101-250913-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-000000T0000Z/
/CATA1.3.ER.151224T0405Z.151230T0600Z.000000T0000Z.NR/
313 PM CST THU DEC 24 2015

...Forecast Flooding increased from Minor to Major SEVERITY...
The Flood Warning continues for 
  the Catoma Creek Near U.S. 331 Highway Bridge.
* until further notice...or untile the warning is canceled.
* At  2:00 PM Thursday The stage Was 21.6 feet. 
* Flood Stage is 20 feet. 
* Minor Flooding is occurring and Major Flooding is forecast.
* Forecast...The river will continue rising to near 23.8 feet by 
  tomorrow morning then begin falling.
* Impact...At 30 feet...Considerable residential flooding occurs in 
  the vicinity of Hayneville Road and also near the Mobile-Selma 
  Highway with a large residential area flooded. Flooding extends 
  north of Hunter Loop Road, and large portions of South and West 
  Boulevards also flood.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
046 
WGUS44 KBMX 242206
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
406 PM CST THU DEC 24 2015

  Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery 
  County.

.Heavy rainfall continues to affect Catoma Creek and a flood 
warning continues for the Catoma Creek Near U.S. 331 Highway 
Bridge affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC101-251006-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T1320Z/
/CATA1.1.ER.151224T0405Z.151225T0000Z.151227T0120Z.NO/
406 PM CST THU DEC 24 2015

The Flood Warning continues for 
  the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday morning...or untile the warning is cancelled.
* At  3:00 PM Thursday The stage Was 21.6 feet. 
* Flood Stage is 20.0 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by this
  evening. The river will fall below flood stage Saturday evening.
* Impact...At 20.0 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
765 
WGUS44 KBMX 250307
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
907 PM CST THU DEC 24 2015

  Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery 
  County.

.Heavy rainfall continues across much of south-central Alabama and
is causing water rises on Catoma Creek near U.S. 331 Highway 
Bridge. A flood warning remains in effect for Catoma Creek Near 
U.S. 331 Highway Bridge affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC101-251507-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151228T0454Z/
/CATA1.1.ER.151224T0405Z.151226T0600Z.151227T1654Z.NO/
907 PM CST THU DEC 24 2015

The Flood Warning continues for 
  the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday evening...or until the warning is cancelled.
* At 8:00 PM Thursday The stage was 22.3 feet. 
* Flood Stage is 20 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by 
  early Saturday morning. The river will fall below flood stage late 
  Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
041 
WGUS84 KBMX 250444
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1044 PM CST THU DEC 24 2015


...The flood warning continues for the Catoma Creek Near U.S. 331 
Highway Bridge...

.Heavy rainfall continues to occur over the Catoma Creek basin and 
additional rises are expected overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued Friday morning...or sooner if 
conditions warrant.

&&

ALC101-251644-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T2254Z/
/CATA1.2.ER.151224T0405Z.151225T1200Z.151227T1054Z.NO/
1044 PM CST THU DEC 24 2015

The Flood Warning continues for
  The Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* AT 10:00 PM Thursday THE stage WAS 23.5 feet. 
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 20.0 feet. 
* Forecast...The river will continue rising to near 24.9 feet by 
  tomorrow morning . The river will fall below flood stage early 
  Sunday morning.
* Impact...At 24.0 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
910 
WGUS44 KBMX 250452
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
1052 PM CST THU DEC 24 2015

  Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery 
  County.

.Heavy rainfall continues to occur over the Catoma Creek basin and 
additional rises are expected overnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC101-251652-
/O.CON.KBMX.FL.W.0022.000000T0000Z-151227T2254Z/
/CATA1.2.ER.151224T0405Z.151225T1200Z.151227T1054Z.NO/
1052 PM CST THU DEC 24 2015

The Flood Warning continues for 
  the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or untile the warning is cancelled.
* At 10:00 PM Thursday The stage Was 23.5 feet. 
* Flood Stage is 20.0 feet. 
* Minor Flooding is occurring and Moderate Flooding is forecast.
* Forecast...The river will continue rising to near 24.9 feet by 
  tomorrow morning . The river will fall below flood stage early 
  Sunday morning.
* Impact...At 24.0 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
099 
WGUS84 KBMX 251559
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
959 AM CST FRI DEC 25 2015


...The flood warning continues for the Catoma Creek Near U.S. 331 
Highway Bridge...

.Catoma Creek at the U.S. Highway 331 Bridge is nearing crest...
and a flood warning remains in effect there.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC101-260359-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151228T0400Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T1600Z.NO/
959 AM CST FRI DEC 25 2015

...Flood Warning extended until Sunday evening...
The Flood Warning continues for
  The Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday evening...or until the Warning is cancelled.
* AT 9 AM Friday the stage was 25.5 feet. 
* Moderate Flooding is occurring and Moderate Flooding is forecast.
* Flood Stage is 20 feet. 
* Forecast...The river will continue rising to near 25.8 feet by this
  evening.  The river will then begin to fall and drop below Flood 
  Stage by late Sunday morning.
* Impact...At 24 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
456 
WGUS84 KBMX 260957
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 AM CST SAT DEC 26 2015


...The flood warning continues for the Catoma Creek Near U.S. 331 
Highway Bridge...

.Catoma Creek near the U.S Highway 331 bridge has crested but remains 
above flood stage and a flood warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by later this morning...or sooner if 
conditions warrant.

&&

ALC101-262157-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T1827Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0627Z.NO/
357 AM CST SAT DEC 26 2015

The Flood Warning continues for
  The Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* At 3:00 AM Saturday the stage was 23.8 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 20.0 feet. 
* Forecast...The river will continue to fall to below Flood Stage by 
  after midnight tonight .
* Impact...At 24.0 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$

08
326 
WGUS84 KBMX 261453
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
853 AM CST SAT DEC 26 2015


...The flood warning continues for the Catoma Creek Near U.S. 331 
Highway Bridge...

.Catoma Creek has crest at the U.S. 331 Highway bridge and is now
falling...but a flood warning remains in effect along the creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC101-270253-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T2136Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0936Z.NO/
853 AM CST SAT DEC 26 2015

...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
  The Catoma Creek Near the U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the Warning is cancelled.
* AT  8:00 AM Saturday the stage was 23.1 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood Stage is 20 feet. 
* Forecast...The creek will continue to fall and drop below Flood 
  Stage by Sunday morning. 
* Impact...At 24 feet...Residential and street flooding becomes a 
  problem...and increases rapidly above 24 feet. Several residences 
  are threatened. At 20 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
125 
WGUS44 KBMX 270345
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
945 PM CST SAT DEC 26 2015

  Catoma Creek Near U.S. 331 Highway Bridge affecting Montgomery 
  County.

.Heavy rainfall of over the past 72 hours is producing water 
rises on the Catoma Creek and a flood warning continues.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC101-271545-
/O.EXT.KBMX.FL.W.0022.000000T0000Z-151227T1856Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0656Z.NO/
945 PM CST SAT DEC 26 2015

The Flood Warning continues for 
  the Catoma Creek Near U.S. 331 Highway Bridge.
* until Sunday afternoon...or until the warning is cancelled.
* At  9:00 PM Saturday The stage Was 21.2 feet. 
* Flood Stage is 20 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Forecast...The river will continue to fall to below Flood Stage by 
  after midnight tonight.
* Impact...At 20 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
517 
WGUS84 KBMX 271611
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CST SUN DEC 27 2015


...The flood warning is cancelled for the Catoma Creek Near U.S. 331 
Highway Bridge...

.Levels have fallen below eastablished flood stages. Therefore the warning
has been cancelled for Catoma Creek near the U.S. 331 Highway Bridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will likely be the last statement issued for this event.

&&

ALC101-271641-
/O.CAN.KBMX.FL.W.0022.000000T0000Z-151227T1856Z/
/CATA1.2.ER.151224T0405Z.151225T1400Z.151227T0812Z.NO/
1011 AM CST SUN DEC 27 2015

The Flood Warning is cancelled for
  The Catoma Creek Near U.S. 331 Highway Bridge.
* AT  9 AM Sunday THE stage WAS 18.1 feet. 
* Fell below flood stage at  2:12 AM Sunday.
* Flood Stage is 20 feet. 
* Forecast...The river will continue to fall.


&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 23, 9:14 PM CST, 19 minutes earlier.

Area forecast discussion, Dec 23, 9:14 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 PM CST WED DEC 23 2015

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

AS OF 915PM CST...A NEW TORNADO WATCH WAS RECENTLY ISSUED FOR
ROUGHLY THE WESTERN HALF OF OUR COUNTY WARNING AREA. WE'VE BEEN
MONITORING A LOW-LEVEL CONFLUENCE BAND OVER IN MISSISSIPPI...OF
WHICH HAS BEEN GENERATING A BAND OF THUNDERSTORMS THAT ARE NOW
STARTING TO MOVE OVER THE MS/AL STATE LINE. THERE HAS BEEN A
SLIGHT UPTICK IN LIGHTNING ACTIVITY AND WE'VE OBSERVED TRANSIENT
OCCURRENCES OF ROTATION. DESPITE AN APPARENT OVERALL INCREASE IN
CONVECTIVE ACTIVITY...CELLS ARE STILL FAILING TO MAINTAIN ANY
LEVEL OF APPRECIABLE ORGANIZATION OR INTENSITY OVER TIME. THIS IS
IN PART DUE TO THE PRESENCE OF SOME CIN...AS OBSERVED ON 00Z
SOUNDINGS...AND A LACK OF MEANINGFUL LOW-LEVEL CONVERGENCE.

EVEN SO...BOTH SURFACE TEMPERATURES AND DEW POINTS HAVE RISEN OVER
THE PAST FEW HOURS ACROSS THE AREA. IMPRESSIVE DEW POINT
TEMPERATURES...FOR THIS TIME OF YEAR...OF 70F WERE PRESENT AS FAR
NORTH AS BIRMINGHAM. SO...WHILE CONDITIONAL...WILL MAINTAIN A
THREAT FOR SEVERE THUNDERSTORMS ALONG THE ADVANCING INSTABILITY
AXIS AND EXISTING DYNAMICS...NAMELY THOSE ASSOCIATED WITH THE LINE
OF THUNDERSTORMS MOVING IN FROM MISSISSIPPI IN THE SHORT-TERM.

89/SATTERWHITE

&&

.AVIATION...
00Z TAF DISCUSSION.

MVFR TO IFR CEILINGS THIS EVENING AND OVERNIGHT WITH SHOWERS AND A
FEW THUNDERSTORMS POSSIBLE THE NEXT 6 HOURS. WINDS SOUTHEAST TO
SOUTH AT 5 TO 10 MPH. ADDITIONAL SHOWERS AND STORMS EXPECTED TO
CONSOLIDATE AROUND THE I-20/59 CORRIDOR PER THE LATEST HRRR AROUND
12Z.

88

&&

.FIRE WEATHER...

A VERY MILD AND WET PATTERN WILL CONTINUE ACROSS CENTRAL ALABAMA
THROUGH FRIDAY. THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE
INTO THURSDAY...ALONG WITH THE THREAT OF LOCALLY HEAVY RAINFALL.
UNSEASONABLY WARM WEATHER WILL PREVAIL THIS WEEKEND BUT RAIN
CHANCES WILL DECREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  72  60  73  63 /  80  70  60  50  40
ANNISTON    66  75  64  76  66 /  80  70  60  40  30
BIRMINGHAM  66  76  66  76  67 /  80  60  60  50  40
TUSCALOOSA  64  78  65  77  66 /  80  60  60  50  40
CALERA      65  75  64  75  65 /  80  60  60  40  30
AUBURN      65  73  63  74  65 /  90  60  50  20  20
MONTGOMERY  66  78  64  77  65 /  70  60  50  20  20
TROY        68  77  65  78  64 /  80  60  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Dec 23, 9:04 PM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CST WED DEC 23 2015

ALZ011>015-017>050-250615-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
904 PM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE WEATHER REMAINS POSSIBLE THROUGH THE OVERNIGHT WITH THE
HIGHEST IMPACTS ALONG AND WEST OF A LINE FROM DEMOPOLIS...TO
CLANTON...TO GADSDEN. TORNADOES...DAMAGING WINDS...AND LARGE HAIL
ARE POSSIBLE. THE GREATEST THREAT FOR STRONG AND LONG-TRACK
TORNADOES WILL BE GENERALLY NORTHWEST OF CARROLLTON TO JASPER
LINE. ISOLATED SEVERE STORMS MAY REMAIN POSSIBLE ELSEWHERE ACROSS
CENTRAL ALABAMA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A THREAT FOR SEVERE STORMS WILL CONTINUE ON THURSDAY GENERALLY
ALONG AND SOUTH OF INTERSTATE 59. ISOLATED SEVERE STORMS COULD
PRODUCE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY
BE NECESSARY LATER TODAY AND INTO THURSDAY.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 11:15 PM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Dec 24, 12:41 AM CSTFlash Flood WarningBMXBarbour, Pike3 hr
Dec 24, 3:37 AM CSTTornado WarningBMXBarbour24 min
Dec 24, 4:31 AM CSTTornado WarningBMXBarbour, Bullock59 min
Dec 24, 4:50 AM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Pike, Russell3 hr
Dec 24, 4:54 AM CSTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Coosa, Randolph, Talladega3 hr
Dec 24, 7:12 AM CSTFlash Flood WarningBMXRandolph3 hr
Dec 24, 7:40 AM CSTFlash Flood WarningBMXBarbour, Bullock, Pike, Russell3 hr
Dec 24, 7:55 AM CSTAreal Flood WarningBMXCalhoun, Cherokee, Clay, Cleburne, Randolph, Talladega3 hr
Dec 24, 8:03 AM CSTFlash Flood WarningBMXChambers6 hr
Dec 24, 8:40 AM CSTTornado WarningBMXBarbour35 min
Dec 24, 8:53 AM CSTFlash Flood WarningBMXElmore, Lee, Macon, Montgomery, Tallapoosa4 hr
Dec 24, 10:11 AM CSTAreal Flood WarningBMXRandolph64 min
Dec 24, 10:17 AM CSTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery, Pike and 1 more3 hr
Dec 24, 10:35 AM CSTSevere Thunderstorm WarningBMXChambers, Lee14 min
Dec 24, 10:42 AM CSTFlash Flood WarningBMXBarbour, Bullock, Pike, Russell3 hr
Dec 24, 12:59 PM CSTFlash Flood WarningBMXBarbour, Bullock, Chambers, Elmore, Lee, Lowndes and 5 more12 hr
Dec 24, 2:49 PM CSTRiver Flood WarningBMXElmore, Montgomery11 days

Nearby

River Flood Warnings in Alabama, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.